# SDR QXEA0300495

- Difficulty date: April 11, 2003
- Submitted: April 29, 2003
- Operation: Air carrier
- Aircraft: N407QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4049
- Aircraft time: 3,800 hours, 4,439 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Fairing
- Condition: Chafed
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - WING TO FUSELAGE FAIRING, PANEL 262HT FUSELAGE ATTACH FLANGE HAS SEVERAL CHAFE AREAS. REPAIRED IAW RD 8/4-53-451.
